# SDR SWAA2021100417820

- Difficulty date: September 13, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N967WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36967
- Aircraft time: 33,104 hours, 20,101 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A75011
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT B.S. 747-827; L.B.L. 22; W.L. 154. ; / [01] REMOVED CORROSION FROM ACB FLOOR TO SIDEWALL SUPPORT BS 847-827; LBL 22 MATERIAL LOSS MORE THAN 20% FOUND TO BE OUT OF LIMIT PER SRM 53-00-53-1A-2; FIG 103 DETAIL E.; [02] REMOVED CORROSION FROM ACB FLOOR TO SIDEWALL SUPPORT BS 747-827; LBL 22 MATERIAL LOSS MORE THAN 20% FOUND TO BE OUT OF LIMIT PER SRM 53-00-53-1A-2; FIG 103 DETAIL E.; [03] VERIFIED CORRECTIVE ACTION ITEM 2.; [04] WORK WILL BE ACCOMPLISHED ON CUSTOMER CARD NBR: TTG8Q006HSU2; [05] PART WILL BE REPLACED ON CUSTOMER CARD NBR: TTG8Q006HSU2; [06] VERIFIED ALL STEPS COMPLETE.
